# SDR FDEA202208102011

- Difficulty date: August 10, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA779511
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN CARGO COMPARTMENT SEAT TRACK CORRODED AT STA 1581 RBL8.  (DOT 8) 0003882689 : CARREDANO, CHRISTOPHER   - 25-AUG-2022 04:53  INSTALLED REPAIRED SEAT TRACK P/N AFA7795-11, REF SRM 53-00-52-2R FIG 201/REPAIR 1   SHEET 1, DAC DWG AFA7795, MD-11 SRM 51-31-0-0G, MD-11 SRM 51-41-01-0G, DWG SR10-53-002.
